# SDR I5PA2023090688801

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 79,528 hours, 25,465 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 1201517
- Condition: Faulty
- Location: E6 Aft Eqp Ctr
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - APU PNEUMATIC FUNCTIONS INOP. REPLACED APU ECU PER AMM 49-61-05, OPS TEST OK PER AMM 49-11-00.
